I just went to the doctor and he told me that i have bronquitis and he prescribed azithromycin, tessalon and another cough medication at night. I started the medicine yesterday and since that im having diarrea.
Diarrhea is a common reaction to antibiotics. Stay well hydrated, and if it lasts past tomorrow or if you start having severe abdominal pain, call the Dr. and let him know. Information about things like this are generally either shipped with the antibiotic or printed and distributed by the pharmacist dispensing the med. You can even call the pharmacist and ask him to recommend an over the counter medication that may help with the diarrhea .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2012 • 1 answer
Posted 3 May 2013 • 1 answer
Posted 15 Mar 2015 • 1 answer
Posted 1 Sep 2017 • 2 answers
Posted 25 Oct 2017 • 1 answer